MAUDE Adverse Event Report: TELA BIO OVITEX PRS (LTR); SURGICAL MESH

TELA BIO OVITEX PRS (LTR); SURGICAL MESH
Model Number P20163-2020G
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Codes Seroma (2069); Fluid Discharge (2686)
Date of Event 07/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch record review was conducted which showed no non-conformances or anomalies that may have caused or contributed to this event.The devices were manufactured and sterilized to specification.Seroma is a common complication after implant based breast reconstruction with or without the use of surgical mesh.Discussion with the reporting surgeon revealed no potential causes for this event and the root cause could not be determined.
 
Event or Problem Description
It was reported that a seroma devloped after bilateral breast reconstruction with ovitex prs ltr and tissue expanders creating drainage through incision sites.A washout was conducted and tissue expanders were replaced.

Brand Name
OVITEX PRS (LTR)
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4843232884
MDR Report Key19982545
Report Number3010513348-2024-00017
Device Sequence Number16828287
Product Code FTM
UDI-Device Identifier00810055070275
UDI-Public00810055070275
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K214070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberP20163-2020G
Device Catalogue NumberP20163-2020G
Device Lot NumberERT-23J02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age33 YR
Patient SexFemale